# SDR DALA2017061504732

- Difficulty date: October 13, 2015
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 63,755 hours, 24,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN L CHECK, IMPACT DAMAGE WAS NOTED ON THE FUSELAGE SKIN AT BS 450, STRINGER 27R. REPAIRED IAW ERA 539247-14.
